# SDR JJBA20170817016

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 32,548 hours, 35,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 001207
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,220 hours, 2,524 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO CEILING EMERGENCY LIGHTS FOUND INOPERATIVE.  R & R THE BATTERY PACK.
